New Jersey SpeedTour

New Jersey Motorsports Park – Millville, NJ July 28 - 30, 2023

OFFICIAL Course Configuration: 2.25 miles 07/26/2023

ALL TIMES APPROXIMATE AND SUBJECT TO CHANGE BASED ON TRACK ACTIVITY

Thursday, July 27			
8:00am-1:00pm	Participant Staging & Truck V	/ash	
9:00am-5:00pm	NJMP Test Day – Contact NJN	ΛP	
3:00pm - 6:00pm	F4/FR & SVRA Registration		
3:00pm	Vendor Load-In		
3:00pm	F4/FR Team Load-In		
3:00pm	SVRA Load-In		
3:00-5:30pm	F4/FR Pre-Event Tech & Tire Scanning		
Friday, July 28			
7:30am - 2:00pm	F4/FR & SVRA Registration O	pen	
8:00am - 4:00pm	F4/FR & SVRA Tech Open		
8:00am	F4/FR Drivers Meeting – NJM	IP Classroom	
8:30am	SVRA Test Day Drivers' Meeting – Tech		
9:00am	FRP - F1600	Testing	
9:20am	Group A	Testing	
9:40am	F4 U.S.	Testing	
10:00am	FRP - F2000	Testing	
10:20am	Group B	Testing	
10:40am	FR Americas	Testing	
11:00am	FRP - F1600	Testing	
11:20am	Group A	Testing	
11:40am	F4 U.S.	Testing	
12:00pm	FRP - F2000	Testing	
12:20pm	Group B	Testing	
12:40pm	FR Americas	Testing	
1:00-1:50pm	LUNCH BREAK	resting	
1:50pm	FRP - F1600	Testing	
2:10pm	Group A	Testing	
2:30pm	F4 U.S.	Practice	
2:55pm	FRP - F2000	Testing	
3:15pm	Group B	Testing	
3:35pm	FR Americas	Practice	
4:00pm	Groups 1, 2, 3, 4, 5b, 8	Practice	
4:25pm	FRP - F1600	Practice	
4:55pm	Groups S2000, 7, 9, 11, FDEV		
5:00pm	F4/FR Tire Scanning Deadline		
5:20pm	Groups 6, 10, 12	Practice	
5:45pm	FRP- F2000	Practice 1	
6:15pm	Track Walk – no wheels, only	walking	
•	, ,	S	
Saturday, July 29			
8:00am - 1:00pm	F4/FR & SVRA Registration		
8:00am	F4 Drivers & Crew Chief Meeting – Classroom		
8:30am - 11:00am	•		
8:30am - 4:00 pm	F4/FR Tech Open		
10:00am	Hagerty Cars & Caffeine Car Show		
9:00am	\$2000	Qualifying	
9:25am	Groups 1, 2, 3, 4, 5b, 8	Qualifying	
9:50am	F4 U.S. Qualifying (25-mins)	o	
10:20am	FRP - F1600	Qualifying	
10:50am	Groups 7, 9, 11, FDEV	Qualifying	
11:15am	Groups 6, 10, 12	Qualifying	
11:40am	, , , ,		
12:10pm	FRP- F2000	Practice 2	
12:40-1:40pm	LUNCH BREAK & Car Show To	ouring Laps	

|--|

1:40pm	F4 U.S. Race 1 (30-mins)	
2:25pm	S2000	NetJets Feature Race 1
2:55pm	FRP - F1600	Race 1
3:25pm	Groups 1, 2, 3, 4, 5b, 8	NetJets Feature Race 1
3:55pm	Groups 6, 10, 12	NetJets Feature Race 1
4:25pm	Groups 7, 9, 11, FDEV	NetJets Feature Race 1
4:55pm	FR Americas Race 1 (30-mins)	
5:35pm	FRP - F2000	Qualifying
C.OF	Final of an Annaly and taken	

		, ,	
6:05pm	End of on-track activities		
Sunday, July 30			
8:30am - 10:30am	F4/FR & SVRA Registration		
9:00am - 10:30am	F4/FR Tech Open		
9:00am	F4 U.S. Race 2 (30-mins)		
9:40am	FRP - F1600	Race 2	
10:15am	Groups 6, 10, 12	Feature Race 2	
10:45am	FR Americas Race 2 (30-mins)	
11:25am	FRP – F2000	Race 1	
12:00pm	S2000	Feature Race 2	
12:30pm	F4 U.S. Race 3 (30-mins)		
1:10pm-2:10pm	LUNCH BREAK		
2:10pm	Groups 7, 9, 11, FDEV	Feature Race 2	
2:40pm	FR Americas Race 3 (30-mins)		
3:20pm	Groups 1, 2, 3, 4, 5b, 8	Feature Race 2	
3:50pm	FRP - F1600	Race 3	
4:25pm	FRP - F2000	Race 2	
5:00pm	End of on-track activities		

SVRA TEST DAY GROUPS

Group A – 1, 2, 3, 4, 5b, 6, 8, 12 Group B – 5a, 7, 9, 10, 11, FDEV, \$2000

You must have the correct color sticker on your car

SVRA RACE GROUPS

 SVRA Groups - 1, 2, 3, 4, 5b, 8
 SVRA Groups - 7, 9, 11, FDEV

 SVRA Group - 6, 10, 12
 SVRA Groups - S2000

F4 U.S. FRP F1600 FR Americas FRP F2000

Run Groups are Subject to Change based on entries.

F4 U.S. & FR AMERICAS NOTES

- Pre-Grid opens approximately 20 minutes before session time listed. Pay attention to Official Radio & WhatsApp updates for confirmation.
- Tech and scales open except during Lunch and Parc Fermè
- Pre-Tech and Tire Scanning will be done at each team's paddock during these hours only. Follow ups and tires not scanned during Pre-Tech will be done at the Championship Trailer.
- Hankook Hours: (on FR/F4 Schedule)
 HPD Hours: (on FR/F4 Schedule)
 SpeedCom Hours: (on FR/F4 Schedule)